Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Wigner-Yanase skew information vs. quantum Fisher information


Author: Shunlong Luo
Journal: Proc. Amer. Math. Soc. 132 (2004), 885-890
MSC (2000): Primary 62B10, 94A17; Secondary 46L30, 46L60
Published electronically: July 7, 2003
MathSciNet review: 2019969
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Among concepts describing the information contents of quantum mechanical density operators, both the Wigner-Yanase skew information and the quantum Fisher information defined via symmetric logarithmic derivatives are natural generalizations of the classical Fisher information. We will establish a relationship between these two fundamental quantities and show that they are comparable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 62B10, 94A17, 46L30, 46L60

Retrieve articles in all journals with MSC (2000): 62B10, 94A17, 46L30, 46L60


Additional Information

Shunlong Luo
Affiliation: Institute of Applied Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing, 100080 People’s Republic of China
Email: luosl@mail.amt.ac.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07175-2
PII: S 0002-9939(03)07175-2
Keywords: Fisher information, density operators, von Neumann-Landau equation, skew information, quantum Fisher information
Received by editor(s): January 23, 2002
Received by editor(s) in revised form: November 16, 2002
Published electronically: July 7, 2003
Additional Notes: This work was supported by the NSF of China, Grant No. 10131040
Communicated by: David R. Larson
Article copyright: © Copyright 2003 American Mathematical Society